Couldn't find what you looking for?

TRY OUR SEARCH!


Is there anyone who has some experience with fq poisoning for I think I have fq poisoning symptoms? I’m actually taking avelox as a part of my recovery therapy after kidney cancer surgery and now I notice my weird condition manifested in dizziness, constant weakness, insomnia, seizures and depression. I don’t know how but I can bet it is fq poisoning.

Loading...


Well you can bet and you might win doing so for I am positive either on the high possibility of getting fq poisoning by using for I already experienced these sensations followed by floxin treatment but I somehow managed to get out of there alive meaning without any serious damage. But if you still have those strange symptoms that are caused by avelox treatment you better stop taking it right away and get yourself being prescribed some non-fluoroquinolone therapy. I think it is even proven that there’s high possibility of being fq poisoned which is actually an adverse reaction to fq (fluoroquinolone) antibiotics and fq poisoning may cause you real serious health condition that might even become permanent – it may affect joint, muscles, central nervous system it may make you feel depressed and frustrated, feeling dizziness and having constant fatigue. I may recommend to you to start with natural organic product I started using those 6 months ago and I could say they really might be of help. You might try to take them as an alternative therapy that won’t cause you any side effects for they’re 100% natural.
Reply

Loading...